Graphs of given order and size and minimum algebraic connectivity
MetadataShow full item record
CitationBıyıkoğlu, T. & Leydold, J. (2012). Graphs of given order and size and minimum algebraic connectivity. Linear Algebra and its Applications, 436(7), 2067-2077. doi:10.1016/j.laa.2011.09.026
The structure of connected graphs of given size and order that have minimal algebraic connectivity is investigated. It is shown that they must consist of a chain of cliques. Moreover, an upper bound for the number of maximal cliques of size 2 or larger is derived.
SourceLinear Algebra and Its Applications
Showing items related by title, author, creator and subject.
Let G(V (G), E(G)) be a simple connected graph and dG(u) be the degree of the vertex u. Topological indices are numerical parameters of a graph which are invariant under graph isomorphisms. Recently, people are studying ...
A cograph is a P-4-free graph. We first give a short proof of the fact that 0 (-1) belongs to the spectrum of a connected cograph (with at least two vertices) if and only if it contains duplicate (resp. coduplicate) vertices. ...
Satyanarayana, Bhavanari; Srinivasulu, Devanaboina; Syam Prasad, Kuncham (Işık University Press, 2017-02-20)The line graph and 1-quasitotal graph are well-known concepts in graph theory. In Satyanarayana, Srinivasulu, and Syam Prasad , it is proved that if a graph G consists of exactly m connected components Gi (1 ≤ i ≤ m) ...